| Model Number |
CLV-180 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the xenon light bulb does not light up sometimes.The issue occurred during set up/inspection for use.The device was inspected prior to use.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: poor contact of igniter and output socket is worn out.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the lamp does not light up due to poor contact of igniter.A definitive root cause could not be identified for the output socket is worn out and for poor contact of igniter.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.